2019
Том 71
№ 8

All Issues

Zadorozhny V. G.

Articles: 3
Article (Ukrainian)

Expansion of the characteristic functional of a linear stochastic system into power series

Zadorozhny V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1207–1214

Article (Ukrainian)

Nonlocal solutions of V-dissipative differential equations

Zadorozhny V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 303—308

Article (Ukrainian)

On the theory of linear multidimensional differential equations with periodic coefficients

Perov A. P., Zadorozhny V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 2. - pp. 182–188